Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Skin Care Post Accutane ?

Recommended Posts

Hi there. I finished my 8 month course accutane . My skin is much better than before, but still have small holes and a little oily. What then from here? Should I use some cosmetics? Thank you

Share this post


Link to post
Share on other sites

some people have said that after taking accutane they did not take care of their skin as much as to when they were taking the tablets. I would continue to use a gentle face wash and use a light moisturiser. Don't use any harsh products on your face! It is best to keep it simple :)

Share this post


Link to post
Share on other sites

Ah, so just cleaning and moisturizing with no aggressive solvents such as BP, Retin A, etc.?

I was thinking about Retin A, but I do not know. Does not lead to acne again. It bothers me less oily skin.

Edited by grn93

Share this post


Link to post
Share on other sites

Hi, i was on accutane twice and i regret not following up with a retinoid to keep my pores clear. The effects of accutane (reduced oil, smaller pores) are reversed once you're off the drug so if your hormones are still acting up and you are still prone to acne, there is a chance it may come back (as it did with me). I would speak to your derm about a retinoid (starting with the least harsh -differin) to keep your pores clear.

Good Luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×